# SDR DXTA2023021380360

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N768QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20534
- Aircraft time: 8,772 hours, 5,042 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROX SYS FAULT CYAN CAS: CYAN PROX SYS FAULT ILLUMINATED PRIOR TO ENGINE START B3-007472 MAIN CABIN DOOR WILL NOT FULLY OPEN OR CLOSE. //SIGNOFF// PERFORMED GVI OF DOOR NOTING WHEN THE INNER DOOR HANDLE WAS MOVED, IT FELL FURTHER TOWARDS THE OPEN POSITION ABOUT 1.5 INCHES, AND THE DOOR SHIFTED DOWN VERY SLIGHTLY. APPLIED EXTERNAL POWER TO THE AIRCRAFT AND VERIFIED NO PROX FAULTS OR MED FAULTS POSTED. CYCLED THE MED TO THE CLOSED POSITION WITH NO DEFECTS NOTED. NO BINDING OR OTHER ISSUES NOTED DURING CLOSING CYCLE. OPENED DOOR AND VERIFIED INNER DOOR HANDLE WENT TO THE FULLY OPEN POSITION AS COMMANDED. CYCLED MED OPEN AND CLOSED 10 MORE TIMES REF CL350 MM 52-11-00 WITH NO DEFECTS OR PROX FAULTS POSTING. ALSO NOTED THAT THE WHITE PASSENGER DOOR CAS MSG POSTED WHEN DOOR WAS OPEN AND EXTINGUISHED WHEN DOOR WAS CLOSED, EACH TIME THE DOOR WAS CYCLED. SUSPECT ICE WAS CAUSING THE DOOR HANDLE TO NOT FULLY CYCLE WHEN COMMANDED. CONTACTED MCC WITH FINDINGS AND WAS ADVISED NO FURTHER ACTION REQUIRED AT THIS TIME. POWERED DOWN THE AIRCRAFT AND REMOVED EXTERNAL POWER
